CSpace
Two-sample functional linear models with functional responses
Xu, Wenchao1; Lin, Hongmei2,3,4; Zhang, Riquan3,4; Liang, Hua5
2022-05-01
Source PublicationJOURNAL OF STATISTICAL PLANNING AND INFERENCE
ISSN0378-3758
Volume218Pages:85-105
AbstractThis paper studies two-sample functional linear regressions with functional responses, where the regression functions are assumed to have a scaling transformation. We estimate the intercept function, slope function, and parameter components based on the least squares method and functional principal component analysis. The proposed estimators of the parameter components are shown to be consistent and asymptotically normal. We also establish a rate of convergence for the estimator of the slope function. In addition, we propose asymptotically more efficient estimators for the parameter components. The numerical performance of the proposed methods is evaluated via simulation studies and an analysis of an AIDS data set. (C) 2021 Elsevier B.V. All rights reserved.
KeywordAsymptotic normality Functional linear regression Functional response Functional principal component analysis Rate of convergence Semiparametric comparison
DOI10.1016/j.jspi.2021.10.001
Indexed BySCI
Language英语
Funding ProjectChina Postdoctoral Science Foundation[2021M693340] ; National Natural Science Foundation of China[11971171] ; National Natural Science Foundation of China[11901286] ; National Natural Science Foundation of China[12101591] ; Shanghai Natural Science Foundation, China[20ZR1421800] ; Open Research Fund of Key Laboratory of Advanced Theory and Application in Statistics and Data Science (East China Normal University) ; 111 Project[B14019]
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000718034200001
PublisherELSEVIER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/59584
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZhang, Riquan
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Shanghai Univ Int Business & Econ, Sch Stat & Informat, Shanghai 201620, Peoples R China
3.East China Normal Univ, MOE, Key Lab Adv Theory & Applicat Stat & Data Sci, Shanghai 200241, Peoples R China
4.East China Normal Univ, Sch Stat, Shanghai 200241, Peoples R China
5.George Washington Univ, Dept Stat, Washington, DC 20052 USA
Recommended Citation
GB/T 7714
Xu, Wenchao,Lin, Hongmei,Zhang, Riquan,et al. Two-sample functional linear models with functional responses[J]. JOURNAL OF STATISTICAL PLANNING AND INFERENCE,2022,218:85-105.
APA Xu, Wenchao,Lin, Hongmei,Zhang, Riquan,&Liang, Hua.(2022).Two-sample functional linear models with functional responses.JOURNAL OF STATISTICAL PLANNING AND INFERENCE,218,85-105.
MLA Xu, Wenchao,et al."Two-sample functional linear models with functional responses".JOURNAL OF STATISTICAL PLANNING AND INFERENCE 218(2022):85-105.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, Wenchao]'s Articles
[Lin, Hongmei]'s Articles
[Zhang, Riquan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, Wenchao]'s Articles
[Lin, Hongmei]'s Articles
[Zhang, Riquan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, Wenchao]'s Articles
[Lin, Hongmei]'s Articles
[Zhang, Riquan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.